FONT SIZE   S | M | L
clear
Friday, 17 July 2015
Wisconsin Medical Journal Case Study: Acute Central Vision Loss in an IV Drug User
Share
clear

ABSTRACT - 
This report describes the case of a 21-year-old heroin user who presented with a 6-day history of decreased vision in her right eye, preceded by 1 week of headache and tender scalp nodules, neck stiffness, and photophobia. A broad infectious workup for acute vision loss was completed, and she was ultimately presumed to have acquired toxoplasmic chorioretinitis (ocular toxoplasmosis). We review the initial workup for chorioretinitis, and the epidemiology, diagnosis, and treatment of ocular toxoplasmosis. Intravenous drug users may be at increased risk of acquired ocular toxoplasmosis.

Read the full article Co-authored by Dr. David Reichstein in the WMJ at
https://www.wisconsinmedicalsociety.org/_WMS/publications/wmj/pdf/114/2/69.pdf

clear
Posted on 07/17/2015 11:18 AM by Administrator
sun mon tue wed thu fri sat
   1 2 3 4 5
6 7 8 9 10 11 12
13 14 15 16 17 18 19
20 21 22 23 24 25 26
27 28 29 30 31   

"Dr. Recchia was super! He greeted me (the mom) when he entered the room and then, greeted my 13 year old daughter. He asked her to pronounce her name for him and then he called her by name during the exam. He was able to get to her to Smile and laugh during a scary and intimidating process. We would definitely go back if needed."

Mary
via Facebook